In this article, we apply the modified simple equation method to find the exact solutions with parameters of the (1+1)-dimensional nonlinear Burgers-Huxley equation, the (2+1) dimensional cubic nonlinear Klein-Gordon equation and the (2+1)-dimensional nonlinear Kadomtsev- Petviashvili-Benjamin-Bona-Mahony (KP-BBM) equation. The new exact solutions of these three equations are obtained. When these parameters are given special values, the solitary solutions are obtained.
E. Zayed, E. M. and Arnous, A. H.
Exact Traveling Wave Solutions of Nonlinear PDEs in Mathematical Physics Using the Modified Simple Equation Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 14.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/14